Michael R. Klug

Office: 835
Email: mrklug at berkeley dot edu

I am currently a Ph.D. student in the Berkeley math department advised by Robion Kirby and Peter Teichner.


Spring 2019 - Math 191 - Knot Theory


Functoriality of group Trisections, PNAS October 23, 2018 115 (43) 10875-10879.
Calculating the homology and intersection form of a 4-manifold from a trisection diagram with Peter Feller, Trent Schirmer, and Drew Zemke, PNAS October 23, 2018 115 (43) 10869-10874.
Numerical calculation of three-point branched covers of the projective line with Michael Musty, Sam Schiavone, and John Voight, LMS Journal of Computation and Mathematics Volume 17, Issue 1 pp. 379-430.